i woke up this morning and noticed that a blood vessel had busted on the outside corner of of my right eye. i have been having trouble with just this eye getting teary for about one month now but i'm not sure if this is related or not. any ideas as to what could cause this??
It might or might not be related. The area of blood on the white of the eye is called a subconjunctival hemorrhage and it will take a week or two to resolve. It can be caused from coughing or strainig or vomiting or rubbing the eye. It is often made worse by blood thinners like aspirin or plavix. Usually the blood itself is harmless but if you have irritation, pain, discharge or loss of vision you should be seen in the office. If you have concerns please see an EyeMD Ophthalmologist in your area.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.